MAUDE Adverse Event Report: RESPIRONICS, INC. WISP MASK; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. WISP MASK; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number 1094055
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Unspecified Respiratory Problem (4464)
Date of Event 04/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging issues with a patient's new wisp mask.The patient believes the higher ahi they can see on their dreammapper app can be contributed to the mask.There is no allegation of serious or permanent harm or injury.No medical intervention was required by the patient.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The brand name, method code, results code, component code and conclusion code has been updated.No device has been returned.No further evaluation is possible at this time.Three attempts to have the device returned for evaluation and investigation were unsuccessful.A final report is being submitted.If new information becomes available that changes the outcome of the investigation and associated medical device reporting a follow up/supplemental report will be completed.

Brand Name
WISP MASK
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key21931073
Report Number2518422-2025-104974
Device Sequence Number8714760
Product Code BZD
UDI-Device Identifier00606959012905
UDI-Public(01)00606959012905
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121631
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1094055
Device Catalogue Number1094055
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2025
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date04/29/2025
Supplement Report FDA Received Date05/29/2026
06/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES 90705
Patient Sequence Number1
Patient SexUnknown